# SDR DLL19001930

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- Aircraft time: 80,934 hours, 16,444 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: H3020151
- Part serial: 0345
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN CABIN DUE TO VIDEO PROJECTOR.  REPLACED VIDEO PROJECTOR.
